MAUDE Adverse Event Report: 3M BROOKINGS 3M¿ COBAN¿ NL NON-LATEX SELF-ADHERENT WRAP; PRESSURE BANDAGE, NON-LATEX

3M BROOKINGS 3M¿ COBAN¿ NL NON-LATEX SELF-ADHERENT WRAP; PRESSURE BANDAGE, NON-LATEX
Catalog Number 2083-1X
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Codes Erythema (1840); Itching Sensation (1943); Blister (4537)
Date of Event 07/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A1, a2 & a4-a6: not provided.H10: product sample was not returned to 3m for analysis.Without a sample, it is not possible to perform any tests to determine if the device met specifications.Without additional information, it is not possible to definitively determine the root cause.The instructions for use states: warnings.Coban nl self-adherent wrap will not slip or loosen after application.Do not wrap too tightly to avoid impairing circulation and causing serious injury.Monitor area frequently (no less than every 24 hours) for signs of swelling, discoloration, pain, numbness, tingling, or other changes in sensation.If these symptoms occur, remove wrap immediately and contact your health care provider.Precautions.1.When used as a component in a compression wrap system, it is important to ensure adequate arterial blood flow to avoid injury secondary to decreased circulation.Coban nl self-adherent wrap should be used as a component of a compression wrap system only under the supervision of a wound carespecialist.2.Do not reuse a piece that has already been used as it may impact product performance.3.This product is intended for a one-time use on a single patient to reduce the risk of cross-contamination from the wrap between patients.4.Due to the construction of 3m¿ coban¿ nl non-latex self-adherent wrap and the potential for compromised performance that could impact efficacy of the therapy, it is not recommended for use with zinc oxide paste applications associated with the treatment of venous leg ulcers.Consider the use of a multilayer compression system such as 3m¿ coban¿ 2 two-layer compression system or 3m¿ coban¿ 2 lite two-layer compression system for therapeutic compression needs.
 
Event or Problem Description
A male customer allegedly experienced a left arm itching/burning sensation, erythema, bumps, blistering approximately 1/8" with swelling thirty minutes post application of 3m¿ coban¿ nl non-latex self-adherent wrap, 2083-1x, lot# 3mpmdj.The physician administered an antihistamine (name unknown) and prescribed triamcinolone acetonide 0.1% cream.Most of the symptoms have reportedly resolved although the area is still red, and the customer continues to apply the topical cream.The customer reportedly has no history of allergies to tapes or other dressings, and confirmed there is no infection present.
 
Event or Problem Description
A male customer allegedly experienced a left arm itching/burning sensation, erythema, bumps, blistering approximately 1/8" with swelling thirty minutes post application of 3m¿ coban¿ nl non-latex self-adherent wrap, 2083-1x, lot# 33pmdj.
 
Additional Manufacturer Narrative
B5: lot number was corrected to 33pmdj.H10: a review of the batch data was performed and did not indicate any failures or non-conforming notifications during the manufacturing process.All of the testing met specifications.3m received a customer sample; however, due to the small size of the sampled provided, it was not a sufficient size in order to perform testing.Without a viable sample, it is not possible to perform any tests to determine if the device met specifications.Without additional information, it is not possible to definitively determine the root cause.

Brand Name
3M¿ COBAN¿ NL NON-LATEX SELF-ADHERENT WRAP
Common Device Name
PRESSURE BANDAGE, NON-LATEX
Manufacturer (Section D)
3M BROOKINGS
601 22nd ave south
po box 5227
brookings SD 57006
Manufacturer (Section G)
3M BROOKINGS
601 22nd ave south
po box 5227
brookings SD 57006
Manufacturer Contact
nadia battah
3m center, building 275-5w-06
2510 conway ave
st. paul, MN 55144-1000
6514612670
MDR Report Key17645042
Report Number2110898-2023-00075
Device Sequence Number15349802
Product Code FQM
UDI-Device Identifier00707387802325
UDI-Public00707387802325
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/29/2026
Device Catalogue Number2083-1X
Device Lot Number33PMDJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2023
Supplement Date Received by Manufacturer11/15/2023
Initial Report FDA Received Date08/29/2023
Supplement Report FDA Received Date12/15/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale